I am hoping to find someone with similar side effects. I have been on Seroquel about 2 years, half tab and about 5 mo. ago went to a full tab 25mg. Over the 5 months the side effects have wreaked havoc on me, each morning I get up and feel so light headed I almost pass out have to lay down until I feel better, get super hot and feel very nauseas. It passes after about 15 min. I have to eat every 2 hours to keep my blood sugar up. Then one day I missed a dose and did not have one symptom the next day. Pdoc took me off and said to take it as needed half tab. Last night after a week of not having it I took half tab, this morning was the worst so far lasting about half an hour, sick to my stomach and so light headed I have to stay laying down so I don't hit the floor. I have goggled this and searched everywhere for what might be the issue any ideas????
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...